MAUDE Adverse Event Report: INTEGER BAYLIS MED TECH PASSPORT STEERABLE SHEATH; INTRODUCER, CATHETER

INTEGER BAYLIS MED TECH PASSPORT STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number PSS0705509TD
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Integer is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by integer which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, integer, or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, integer, or its employees, that the report constitutes an admission that the device, integer, or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Information received from sales on 31-dec-2025: customer reported hematoma formations in (3) separate patients when using the passport td curve, the complaint has been elevated to the administration of the quality and safety staff at (b)(6) hospital."this is our 3rd failure of this product which resulted in massive hematomas requiring two patients to go to or for open repair of artery.All 3 failures were for a 9mm sheath w/2 very notable extravagation events.Different physician users.We need an evaluation of the device by vendors and for them to meet with our physicians to see if this is an introducer error or sheath error.Products were not retained following the procedure due to urgent need to transition patient to or suites." "the same lot number for all 3 patients".Associated complaints: (b)(4).
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, b5, g1, g6, h2, h6 & h11.No product was returned to integer for evaluation as it was discarded by the customer; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, integer is unable to determine the exact cause for this incident.The customer stated massive hematomas requiring patient to go to or for open repair of artery.At this time, it is not possible to assign a definitive root cause for the event as reported.The ifu list hematoma formation as a possible adverse event.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.The complaint is non-verifiable as the product was not returned for evaluation.Ifu instructions for use (ifu) informs the user per bm-17-001z-x: preparing steerable sheath for insertion: verify deflecting and straightening of the distal section of the steerable sheath using the handle of the sheath.Refer to deflecting and straightening the steerable sheath" for instructions.Potential adverse effects related to the use of the steerable sheath include hematoma formation.Integer is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by integer which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, integer, or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, integer, or its employees, that the report constitutes an admission that the device, integer, or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
28/jan/2026 feedback from baylis received: our sales team is in communication with the hospital regarding the return.If they have an update i will email you promptly.11/feb/2026 customer reported: the additional information requested is unfortunately not available from the customer and will not be able to be provided.The product is also not available for return.Event date is unknown.

Brand Name
BAYLIS MED TECH PASSPORT STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
INTEGER
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
INTEGER
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
mohit malkani
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key24161251
Report Number1035166-2026-00002
Device Sequence Number15735579
Product Code DYB
UDI-Device Identifier00885672012595
UDI-Public00885672012595
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPSS0705509TD
Device Catalogue NumberPSS0705509TD
Device Lot NumberS9762993
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer03/29/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown